# SDR 97UAL900356

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Component: Sundstrand, 729825
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT CONSTANT SPEED DRIVE LIGHT CAME ON AND GENERATOR DROPPED OFF LINE.  AIRCRAFT RETURNED TO FIELD.  REPLACED LEFT INTEGRATED DRIVE GENERATOR (IDG) AND LEFT GENERATOR CONTROL UNIT (GCU).  IDG HAD INTERNAL GEAR FAILURE AND GCU (MFG P/N 734284E) HAD ZENER DIODE VR6 FAILURE.
